Internal Controllability for Parabolic Systems Involving Analytic Non-local Terms
- 106 Downloads
This paper deals with the problem of internal controllability of a system of heat equations posed on a bounded domain with Dirichlet boundary conditions and perturbed with analytic non-local coupling terms. Each component of the system may be controlled in a different subdomain. Assuming that the unperturbed system is controllable—a property that has been recently characterized in terms of a Kalman-like rank condition—the authors give a necessary and sufficient condition for the controllability of the coupled system under the form of a unique continuation property for the corresponding elliptic eigenvalue system. The proof relies on a compactness-uniqueness argument, which is quite unusual in the context of parabolic systems, previously developed for scalar parabolic equations. The general result is illustrated by two simple examples.
KeywordsParabolic systems Non-local potentials Analyticity Null controllability Kalman rank condition Spectral unique continuation
2000 MR Subject Classification35K40 93B05 93B07
Unable to display preview. Download preview PDF.
- Ammar-Khodja, F., Benabdallah, A., González-Burgos, M. and de Teresa, L., The Kalman condition for the boundary controllability of coupled parabolic systems, bounds on biorthogonal families to complex matrix exponentials, J. Math. Pures Appl. (9), 96(6), 2011, 555–590.MathSciNetCrossRefzbMATHGoogle Scholar
- Benabdallah, A., Boyer, F., González-Burgos, M. and Olive, G., Sharp estimates of the one-dimensional boundary control cost for parabolic systems and application to the N-dimensional boundary null controllability in cylindrical domains, SIAM J. Control Optim., 52(5), 2014, 2970–3001.MathSciNetCrossRefzbMATHGoogle Scholar
- Ciarlet, P. G., Linear and Nonlinear Functional Analysis with Applications, Society for Industrial and Applied Mathematics, Philadelphia, PA, 2013.Google Scholar
- Duprez, M. and Lissy, P., Positive and negative results on the internal controllability of parabolic equations coupled by zero and first order terms, J. Evol. Equ., 2016, 1–22, DOI: 10.1007/s00028-017-0415-1.Google Scholar
- Lorenzi, A., Two severely ill-posed linear parabolic problems, Alexandru Myller Mathematical Seminar, AIP Conf. Proc., 1329, Amer. Inst. Phys., Melville, NY, 2011, 150–169.Google Scholar
- Lissy, P. and Zuazua, E., Internal observability for coupled systems of linear partial differential equations, HAL, 2017, https://hal.archives-ouvertes.fr/hal-01480301/document.Google Scholar
- Micu, S. and Takahashi, T., Local controllability to stationary trajectories of a one-dimensional simplified model arising in turbulence, HAL, 2017, https://hal.archives-ouvertes.fr/hal-01572317.Google Scholar